# SDR UALA2012102306072

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,923 hours, 22,870 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 24
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "L ENG PRI CONTROL" AFTER ENGINE START.  FOUND P AC EX-EEC MESSAGE ON EPCS PAGE.  PER FIM 71 EPCS MESSAGE INDEX REPLACED NR 1 ENGINE EEC PER MM, OPS CHECKS GOOD WITH NO MESSAGES PRESENT.
